Dickinson, D. and Dodson, D.D. (2001) Simultaneous Diophantine approximation on the circle and Hausdorff dimension. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (3). pp. 515-522. ISSN 1469-8064Full text not available from this repository.
The functional relations between the coordinates of points on a manifold make the study of Diophantine approximation on manifolds much harder than the classical theory in which the variables are independent. Nevertheless there has been considerable progress in the metric theory of Diophantine approximation on smooth manifolds. To describe this, some notation and terminology are needed.
|Institution:||The University of York|
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||27 Mar 2009 10:00|
|Last Modified:||27 Mar 2009 10:00|
|Publisher:||Cambridge University Press|